# SDR SWIA2020041450120

- Difficulty date: March 17, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,376 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE RH VERTICAL BEAM C-CHANNEL FORWARD FLANGE COMING OUT OF THE UPPER MOST FASTENER COMMON TO THE BACKING STRAP AT FS409+128 AND BL0.0 JUST BELOW WL69.00 AND EXTENDING TO EDGE OF C-CHANNEL.  SUMMERIZATION INSPECTION - FILED CLOSED   REMOVED AND REPLACED BOTH LH AND RH VERTICAL POSTS/BEAMS AT F.S 409.0 + 128 BL 0.00 WITH NEW, PN'S 601R32208-229 AND -230 (LH/RH RESPECTIVELY) IAW EO 601R32208 SNIEO 40, DT 2020-3-18 AND REO AND SRM AS REQUIRED. (SEE ATTACHED DOCUMENTS)  [SEE CP 20685130-1 FOR MAJOR/MINOR REPAIR CRITERIA EVALUATION]
